Couldn't find what you looking for?

TRY OUR SEARCH!

I quit going to the clinic 2 days ago because I constantly asked for them to taper me but they always had an excuse, such as the doctor isn't available or you're not stable enough for a taper. I never even did heroin in my life, not that it matters. I just don't want to be a slave to a clinic anymore and have a clear head. Any suggestions how I can get through this. I don't want to go back to the clinic or switch to suboxone. I just want to be drug free again!!

Loading...

i hope someone comes along and answers your question bc honestly, i cant. i only wanted to say IM PROUD OF YOU!

Reply

Loading...


i did want to tell you that maybe there is a reason they haven't tapered you. im not even vaguely aware of this addiction bc mine was crack cocaine and ive been sober from it (crack cocaine) for 8 years. i am proud of you for committing yourself to sobriety. however i think that until they can start tapering you, continue to let them help you so that you avoid the bottom downfall of going back to the streets to fight that demon. maybe make an appointment with the doctor and explain your plan to him acknowledging the pros (and cons too-piss tests?) of being tapered off. so, explain your plan to him and if he doesn't think your plan is reasonable ask him for his suggestion on how you can successfully taper off. it may simply be that if you want to be tapered you can just go to a rehabilitation center but at the meth clinic they give you something to subside the craving. im only trying to help please don't be mad. im sure someone else will come along and answer your question. GOOD LUCK-DALPHY
Reply

Loading...

If they haven't already begun, withdrawal should start soon as the half life of methadone is 48 hrs. It's awesome that you're quitting! Methadone can do long term damage internally, so kudos to you! Not to mention you really do become a slave to the clinic. So, here is what you can expect...of course, I was on heroin and then methadone so it may be a little worse but it depends on what, how long you were using and your body. The beginning part of wd, my legs hurt really bad...like to the bone pain...you'll feel weak, possibly vomit and possibly have diarhea ...sleeping is hard because it feels like tingling in your limbs..like hitting your hand when it's asleep kinda. Heat helps ease this..hot water bottle and hot baths were my best friends...if you can muster up energy, exercise helps because it puts endorphins back into your body that have been depleted. For sleepless nights ( mine lasted about a month - month and a half) melatonin might help and it's natural,tazo makes a tea called rest that help relax you. Keep in mind these only ease symptoms. Keep your head in he right place and tay focused and try keeping yourself occupied...the worst of it will be over in a week or two, most likely. Also, I don't know what you were doing before but make sure you have it in you and are ready to be sober. Sobriety is a choice and a life change. I had to stop all communication with my drug friends when I finally became sober, successfully. I had made several attempts at it but wanted to be with the same people and that will not work. If you have any questions, you can message me. I'll be glad to help any way I can. Good luck to you! Just remember this is only a short time to go through for a clean life...if you give up in the middle you're only restarting the process. You can do it! I ended up withdrawing in jail, cold turkey from about 2 grams of shooting heroin each day...I have definitely seen Hell and it's way better on the other side of all that..I've been sober for 4 years now..so you can do this

Reply

Loading...